Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Unprotected sex, bleeding. Taken expired postinor 2, no periods. History of delayed periods. Will expired medication have harmful effects on my health?

I m 50 years old and did not have period for over 2 months. Then one night I had sex with my partner and he didn t pull out before ejaculate. I also leaked out some blood during the intercourse which I was not sure whether it was my menses. However, I found the expired postinor 2 (at the box said expired December 2009). I took the 2 tablets in one shot within 12 hours after the sex. Two weeks pass by, there is no sign for my period. My questions what could be the effect for taking the expired postinor2 ?? Will it harm any part of my body for taking these expired medicine??
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

I don't think these expired medications will have significant effect on your health.

Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor